We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Find using OpenURL

Buy This Issue

On a class of II1 factors with at most one Cartan subalgebra, II

From: American Journal of Mathematics
Volume 132, Number 3, June 2010
pp. 841-866 | 10.1353/ajm.0.0121



This is a continuation of our previous paper studying the structure of Cartan subalgebras of von Neumann factors of type ${\rm II}_1$. We provide more examples of ${\rm II}_1$ factors having either zero, one, or several Cartan subalgebras. We also prove a rigidity result for some group measure space ${\rm II}_1$ factors.

You must be logged in through an institution that subscribes to this journal or book to access the full text.


Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.